# SDR ABXA9900698

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 592433713
- Condition: Cracked
- Location: Bs 658
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSPECTION FOUND FUSELAGE FRAME STATION 658 CRACKED BELOW LONGERON 18 LEFT.  REPAIRED FRAME IAW DC9 SRM 53-03.
